Case Discussions: Decoding Blood Health and Iron Deficiency in Paediatrics and Pregnancy **Date:** 19 June 2021; **Time:** 6:00- 7:30 PM

Time	Duration	Details	Speaker
6-6:05pm	5 min	Introduction	Dr. Rohana Haththotuwa Secretary General of AOFOG (Sri Lanka)
6:05-6:20pm	15 min	Overview of iron deficiency in Paediatric and Pregnant population	Prof. Dr. Zulfiqar A. Bhutta Chair in Global Child Health at The Hospital for Sick Children, Professor, Department of Nutritional Sciences, University of Toronto (Canada)
6:20-6:40pm	20 min	Case presentation- Iron Deficiency in Paediatrics	Dr. Titis Prawitasari Consultant Paediatrician, Dr. Cipto Mangunkusumo General Hospital (Indonesia)
6:40-7:00pm	20 min	Case presentation- Iron Deficiency in Pregnancy	Dr. Jaydeep Tank Deputy Secretary General of AOFOG (India)
7:00-7:30pm	30 min	Discussion	 Prof. Dr. Zulfiqar A. Bhutta Chair in Global Child Health at The Hospital for Sick Children, Professor, Department of Nutritional Sciences, University of Toronto (Canada) Dr. Titis Prawitasari Consultant Paediatrician, Dr. Cipto Mangunkusumo General Hospital (Indonesia) Dr. Rohana Haththotuwa Secretary General of AOFOG (Sri Lanka) Dr. Jaydeep Tank Deputy Secretary General of AOFOG (India)